Università di Pisa
Sistema bibliotecario di ateneo

Non Abelian Magnetic Monopoles and Dynamics of Confinement

Bolognesi, Stefano and Konishi, Kenichi (2002) Non Abelian Magnetic Monopoles and Dynamics of Confinement. Nuclear Physics B - Proceedings Supplements, 645 (1-2). pp. 337-348. ISSN 1873-3832

Full text not available from this repository.


Magnetic monopoles having non-Abelian charges have been found recently to play a crucial role in the infrared in a class of supersymmetric gauge theories. We argue that these "dual quarks" can naturally be identified with the non-Abelian magnetic monopoles of the type first discussed by Goddard, Nuyts and Olive. Our argument is based on a few simple observations as regards to their charge structure, flavor quantum numbers, and some general properties of electromagnetic duality.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 10 Feb 2014 15:49
Last Modified: 10 Feb 2014 15:49
URI: http://eprints.adm.unipi.it/id/eprint/1671

Repository staff only actions

View Item